# SDR UPS96821062

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Part number: 5770123
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, THREE RIBS CRACKED AT RT WING LEADING EDGE ST XFS 304, XFS 310 AND XFS 341.  REPAIRED RIBS PER MM 57-00-00 FIG 801.
